# SDR A6WA200360034

- Difficulty date: September 6, 2003
- Submitted: October 1, 2003
- Operation: Air carrier
- Aircraft: N606AW
- Make and model: Bac 146200A
- Aircraft serial: E2033
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Damaged
- Location: Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGE EXTERNAL SKIN TO THE FORWARD CARGO DOOR MAINTENANCE REQUESTED REPAIR FROM BAE REF AVMAX FAX NR 1655-6060001.  (M)
